JOURNAL BROWSE
Search
Advanced SearchSearch Tips
AMALGAMATED PRODUCTS, CRITICAL EXPONENTS AND UNIFORM GROWTH OF GROUPS: A UNIFIED APPROACH
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
AMALGAMATED PRODUCTS, CRITICAL EXPONENTS AND UNIFORM GROWTH OF GROUPS: A UNIFIED APPROACH
Besson, Gerard;
  PDF(new window)
 Abstract
The aim of this note is to advertise a method which turns out to be powerful enough to be used successfully in problems which are apparently unrelated. It is based on a modification of a construction that we first introduced in [2].
 Keywords
entropy;barycenter;critical exponents;amalgamated products;growth of groups;
 Language
English
 Cited by
1.
A gap property for the growth of closed 3-manifold groups, Geometriae Dedicata, 2009, 143, 1, 193  crossref(new windwow)
 References
1.
W. Balmann, M. Gromov, and V. Schroder, Manifolds of nonpositive curvature, volume 61 of Progress in Maths. Birkhauser, 1985

2.
G. Besson, G. Courtois, and S. Gallot, Entropies et rigidites des espaces localement symetriques de courbure strictement negative, Geom. Funct. Anal. 5 (1995), no. 5, 731-799 crossref(new window)

3.
G. Besson, G. Courtois, and S. Gallot, Rigidity of amalgamated products in negative curvature, Submitted to Journal of Diff. Geom., 2005

4.
G. Besson, G. Courtois, and S. Gallot, Uniform growth of groups acting on Cartan-Hadamard spaces, In preparation, 2006

5.
E. Breuillard and T. Gelander, Cheeger constant and algebraic entropy of linear groups, Int. Math. Res. Not. 2005 (2005), no. 56,3511-3523 crossref(new window)

6.
Yu. D. Burago and V. A. Zalgaller, Geometric inequalities, Grundlehren der Mathematischen Wissenschaften, 285. Springer Series in Soviet Mathematics. Springer-Verlag, Berlin, 1988

7.
G. Carron and E. Pedon, On the differential form spectrum of hyperbolic manifolds, Ann. Sc. Norm. Super. Pisa Cl. Sci. (5) 3 (2004), no. 4, 705-747

8.
A. Eskin, S. Mozes, and H. Oh, On uniform exponential growth for linear groups, Invent. Math. 160 (2005), no. 1, 1-30 crossref(new window)

9.
F. T. Farrell and P. Ontaneda, Exotic structures and the limitations of certain analytic methods in geometry, Asian J. Math. 8 (2004), no. 4, 639-651 crossref(new window)

10.
M. Gromov, Filling Riemannian manifolds, J. Differential Geom. 18 (1983), no. 1, 1147

11.
M. Gromov, Volume and bounded cohomology, Inst. Hautes Etudes Sci. Publ. Math. No. 56 (1982), 5-99

12.
A. Lubotzky, Free quotients and the first Betti number of some hyperbolic manifolds, Transform. Groups 1 (1996), no. 1-2, 71-82 crossref(new window)

13.
J.-F. Quint, Mesures de Patterson-Sullivan en rang superieur, Geom. Funct. Anal. 12 (2002), no. 4, 776-809 crossref(new window)

14.
Th. Roblin, Ergodicite et equidistribution. en courbure negative, Mem. Soc. Math. Fr. (N.S.) No. 95 (2003), 1-96

15.
J.-P. Serre, Arbres, amalgames, $SL_2$, Avec un sommaire anglais. Redige avec la collaboration de Hyman Bass. Asterisque, No. 46. Societe Mathematique de France, Paris, 1977

16.
Y. Shalom, Rigidity, unitary representations of semisimple groups, and fundamental groups of manifolds with rank one transformation group, Ann. of Math. (2) 152 (2000), no. 1, 113-182 crossref(new window)